# SDR USAA2013102400011

- Difficulty date: October 23, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 49,787 hours, 20,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EXIT LOCATION SIGN AT MAIN AILSE MID CABIN, FORWARD FACING NEEDS FIVE BULBS REPLACED.  MAINTENANCE REPLACED MID CABIN MAIN AISLE EMERGENCY EXIT SIGN. CHECKS NORMAL.
